# SDR C77A20131111001

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 15,652 hours, 8,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Chafed
- Location: Cargo Door
- Part time: 15,652 hours, 8,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, NR 3 LATCH IS SCRATCHED ON BACK SIDE.  BLENDED DAMAGE SMOOTH IAW SRM II 51-10-03.
